# SDR HNAA2015110400322

- Difficulty date: November 4, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 56,445 hours, 62,667 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 020413000
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUXILIARY BATTERY HOT WARNING LIGHTS IN FLIGHT.  AUXILIARY BATTERY TEMP IS 65 DEGREES. COMPLIED WITH CHECKLIST.    R & R AUX BATTERY IAW MM 24-32-00.  OPS CHECKED GOOD.
